Sur les algèbres de restrictions des séries de Taylor absolument convergentes à un fermé du cercle. (On the algebras of restrictions of Taylor series which absolutely convergent in a closed set of the circle.). (French) Zbl 0228.43002


43A60 Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions
30H05 Spaces of bounded analytic functions of one complex variable
43A50 Convergence of Fourier series and of inverse transforms
43A15 \(L^p\)-spaces and other function spaces on groups, semigroups, etc.
Full Text: DOI


[1] L. Carleson, Sets of uniqueness for functions regular in the unit circle,Acta Mathematica,87 (1952), 325–345. · Zbl 0046.30005
[2] M. Ivaŝev-Muçtov, Sets and Hausdorff measures (in Russian),Dokl. Akad. Nauk, S.S.S.R., (1962), 1001–1004.
[3] J.-P. Kahane, A metric condition for a closed circular set to be a set of uniqueness,Journal of Approximation Theory. · Zbl 0175.35202
[4] J.-P. Kahane et R. Salem, Ensembles parfaits et séries trigonométriques, Hermann, 1963.
[5] I. Wik, On linear dependence in closed sets,Arkiv för Mat.,4, (1960).
[6] M. Chauve, Comptes Rendus Acad Sc., Paris,268 (A et B), (1969), 1384–1385.
[7] Y. Katznelson, An Introduction to Harmonic Analysis, Wiley, 1968. · Zbl 0169.17902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.